The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Generalized W2-recurrent (LCS)n-manifolds

Authors

D.G. Prakasha

Abstract

The object of the present paper is to study generalized recurrent and generalized W2-recurrent (LCS)n-manifolds.

Keywords and Phrases : : (LCS)n-manifold, Generalized recurrent (LCS)nmanifold, generalized W2-recurrent (LCS)n-manifold, Einstein manifold
AMS Subject Classification : : 53C15, 53C25.

Received date : November 03, 2009

Accepted date: January 12, 2010

cited by: J.T.S. Vol. 4 (2010), pp.33-40

Download PDF